Volume 8, Number 3

Articles in the Issue:

Review Article:
Li-xing Jia
A New Method For Equality Constrainted Optimization
J. Comp. Math., 8 (1990), pp. 195-201. Abstract
pdf
Full Article

Glenn R. Luecke and James D. Francis
Comparative Testing Of Five Numerical Methods For Finding Roots Of Polynomials
J. Comp. Math., 8 (1990), pp. 202-211. Abstract
pdf
Full Article

Fei-Peng Hsieh and Shu-rong Xu
l_2-Stability of Difference Methods For Hyperbolic Initial Boundary Value Problems
J. Comp. Math., 8 (1990), pp. 212-222. Abstract
pdf
Full Article

Hou-de Han
A New Class Of Variational Formulations For The Coupling Of Finite And Boundary Element Methods
J. Comp. Math., 8 (1990), pp. 223-232. Abstract
pdf
Full Article

Jia-Kai Li and Guo-liang Xu
On The Problem Of Best Rational Approximation With Interpolating Constraints (I)
J. Comp. Math., 8 (1990), pp. 233-240. Abstract
pdf
Full Article

Jia-Kai Li and Guo-liang Xu
On The Problem Of Best Rational Approximation With Interpolating Constraints (II)
J. Comp. Math., 8 (1990), pp. 241-251. Abstract
pdf
Full Article

Zhi-yun Xie
Symplectic Collocation Schemes For Hamiltonian Systems
J. Comp. Math., 8 (1990), pp. 252-260. Abstract
pdf
Full Article

Ya-nan Ma
Projective Approximation Of Double Limit Points For Nonlinear Problems
J. Comp. Math., 8 (1990), pp. 261-275. Abstract
pdf
Full Article

Jie Shen
On An Unconditionally Stable Scheme For The Unsteady Navier-Stokes Equations
J. Comp. Math., 8 (1990), pp. 276-288. Abstract
pdf
Full Article